# SDR REXA200700065

- Difficulty date: December 11, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS277891A
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT SHUTOFF ON ONE LOCATION.  ANOTHER TIME EMERGENCY LIGHTS WOULD NOT TURN ON.
